Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from allergy. Taking levosiz tablets. Side effects and precautions?

Hello Doctor, I am suffering from allergy & as per the our family doctor advice I have started consuming Levosiz 10 1 tablet in a day since last one year and feeling comfortable now. Please let me know, how harmful to an individual health when he consinuously consumes Levosiz 10 & what pre-cautions should be taken to over come from any side effects.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  3633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Venkysh.
LEVOSIZ is a 2nd generation Anti-histaminics which block the action of HISTAMIN(cause of allergy). so it is helpful in allergic reaction.
Side effects are very few and only occurs in continuous long term use. These may be-
1.light headedness
2.nausea (feeling like vomitting)
3.sedation (increase sleep)
4. dryness of mouth
5.loose motion
So you can take it but try to take as less as possible.
best of luck.
Answered: Sun, 14 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor